Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Jacksonville, FL

February 25, 2013Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 25, 2013, 8:07 AM EST for Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2013, 8:07 AM EST (13:07 UTC)
Expired
Feb 25, 2013, 8:45 AM EST
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Duval County, FL, Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 35 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
435 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WUUS52 KJAX 251307
SVRJAX
FLC003-031-089-GAC049-251345-
/O.NEW.KJAX.SV.W.0013.130225T1307Z-130225T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
807 AM EST MON FEB 25 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BAKER COUNTY IN NORTHEAST FLORIDA
  EXTREME SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  WESTERN DUVAL COUNTY IN NORTHEAST FLORIDA
  SOUTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 845 AM EST

* AT 807 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MACCLENNY...
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MACCLENNY AND BRYCEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3044 8194 3036 8186 3026 8190 3017 8223
      3032 8229
TIME...MOT...LOC 1307Z 250DEG 22KT 3027 8215

$$

SHULER
1 follow-up statement
506 
WWUS52 KJAX 251338
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 AM EST MON FEB 25 2013

FLC003-031-089-GAC049-251345-
/O.CON.KJAX.SV.W.0013.000000T0000Z-130225T1345Z/
BAKER FL-CHARLTON GA-DUVAL FL-NASSAU FL-
838 AM EST MON FEB 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EST
FOR SOUTHWESTERN NASSAU...WESTERN DUVAL...EXTREME SOUTHERN CHARLTON
AND EXTREME EASTERN BAKER COUNTIES...

AT 838 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BRYCEVILLE...MOVING
EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRYCEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3024 8203 3039 8209 3044 8194 3036 8186
      3028 8189
TIME...MOT...LOC 1338Z 250DEG 22KT 3036 8196

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 6:58 AM EST, 1 hour 9 minutes earlier.

Area forecast discussion, Feb 25, 6:58 AM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 AM EST MON FEB 25 2013

...LOCALLY HEAVY RAINFALL TODAY INTO TUESDAY...
...A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT AND TUESDAY...

.SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
SHOWERS/ISOLATED THUNDERSTORMS ARE SPREADING BACK ACROSS THE REGION
AS A WARM FRONTAL BOUNDARY BEGINS TO MOVE BACK TO THE NORTH. THE
BOUNDARY WILL NUDGE NORTH INTO NE FL LATER TODAY...MOVING INTO
SE GA THIS EVENING/OVERNIGHT. SIGNIFICANT DEEP LAYER MOISTURE AND
LIFT ALONG/AHEAD OF THE WARM FRONTAL BOUNDARY WILL RESULT IN
LOCALLY HEAVY RAINFALL...WITH 2-4 INCH AMOUNTS POSSIBLE THROUGH
TUESDAY...ESPECIALLY ACROSS SE GA WHERE SIGNIFICANT RAINS OCCURRED
EARLIER IN THE WEEKEND. THUS...WILL ISSUE A FLOOD WATCH FOR INTERIOR
SE GA UNTIL NOON TUESDAY. MODELS STILL VARY SOMEWHAT WITH TIMING
OF THE COLD FRONT...WITH NAM CONTINUING TO BE A BIT SLOWER THAN
THE GFS/ECMWF. WILL SPLIT THE DIFFERENCE...WITH THE COLD FRONT
MOVING INTO SE GA EARLY TUESDAY...SWEEPING ACROSS NE FL TUESDAY
AFTN...EXITING TO THE SOUTH TUESDAY EVENING. THE AREA CONTINUES
TO BE IN A SLIGHT RISK OF SEVERE TSTMS LATE MONDAY THROUGH
TUESDAY. WITH THE NAM IN PARTICULAR SHOWING MID/UPPER LEVEL SUPPORT
STRETCHING OUT AS THE SURFACE FRONT CROSSES...WILL USE GUSTY WINDS
FOR THE TSTMS TUESDAY. PRECIP WILL RAPIDLY DIMINISH TUESDAY EVENING
AS THE FRONT EXITS TO THE SOUTHEAST...WITH MOST AREAS CLEARING OUT
LATE TUESDAY NIGHT. ONSHORE FLOW WILL INCREASE TODAY...WITH
LOCALLY BREEZY CONDITIONS THIS AFTN...BUT REMAINING UNDER LAKE
WIND ADVISORY CRITERIA. WINDS WILL BE EVEN STRONGER TUESDAY WITH
THE FRONTAL APPROACH/CROSSING...WITH LAKE WIND ADVISORY CRITERIA
POSSIBLY BEING REACHED. A WIDE RANGE OF TEMPERATURES WILL BE
EXPERIENCED TODAY...WITH HIGHS IN THE UPPER 50S/LOWER 60S FOR MOST
OF SE GA IN THE NEARLY CONTINUOUS RAIN SHIELD...WITH MID 60S TO
NEAR 70 ACROSS FAR NE FL...WITH 75 TO 80 ACROSS NORTH CENTRAL
FLORIDA IN MORE SCATTERED PRECIP. ABOVE NORMAL TEMPERATURES WILL
PREVAIL TONIGHT/TUESDAY IN THE WARM SECTOR...WITH A COOLDOWN TO
NEAR NORMAL IN THE WAKE OF THE COLD FRONT TUESDAY NIGHT.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
NEGATIVELY TILTED TROUGHING WILL PIVOT NORTHEASTWARD THROUGH THE
APPALACHIANS ON WED. THE REGION WILL BE LOCATED WITHIN ZONAL FLOW
ALOFT ON WED AS WEAK HIGH PRESSURE BUILDS EASTWARD ALONG THE GULF
COAST STATES. THIS PATTERN WILL ALLOW FOR NEAR CLIMO HIGHS (UPPER
60S/LOW 70S) AND SLIGHTLY BELOW CLIMO LOWS (40S) FOR WED/WED
NIGHT. ADDITIONAL SHORTWAVE ENERGY WILL DIVE INTO THE SOUTHERN
PLAINS ON THURS...AND THIS FEATURE WILL EVENTUALLY CARVE OUT A
SIGNIFICANT TROUGH OVER THE EASTERN HALF OF THE NATION HEADING
INTO THE WEEKEND. THE FLOW ALOFT WILL BECOME MORE NORTHWESTERLY BY
THURS...WHICH WILL GRADUALLY BRING MORE COLD AIR ADVECTION INTO
OUR REGION. BREEZY WESTERLY WINDS ARE EXPECTED ON THURS AFTERNOON.
HIGHS WILL BEGIN TO FALL BELOW CLIMO (60S)...WHILE LOWS THURS
NIGHT FALL INTO THE 30S INLAND AND LOWER 40S AT THE COAST.

DEEP TROUGHING WILL DIG INTO THE SOUTHEASTERN STATES ON FRI.
COLD AND UNSTABLE AIR WILL LIKELY PRODUCE AFTERNOON CLOUDINESS ON
FRI AND SAT REGION-WIDE...BUT AT THIS TIME MODEL SOUNDINGS SUGGEST
VERY DRY CONDITIONS IN THE LOW LEVELS THAT WOULD PRECLUDE ANY
MEASURABLE PRECIPITATION. HIGH TEMPERATURES WILL LIKELY REMAIN IN
THE 50S THROUGHOUT OUR AREA FROM FRI THROUGH SUN. A TIGHT PRESSURE
GRADIENT MAY PERSIST INTO SAT NIGHT...WHICH COULD KEEP LOWS NEAR
OR JUST ABOVE FREEZING FOR INLAND SECTIONS. A MORE WIDESPREAD
FREEZE APPEARS POSSIBLE ON SUN NIGHT AS WINDS SUBSIDE AND SURFACE
RIDGING BEGINS TO APPROACH FROM THE WEST.

&&

.AVIATION...
SUB-VFR CONDITIONS ARE EXPECTED THROUGH AT LEAST 00Z AT SSI AND THE
DUVAL COUNTY TERMINALS...AS RAIN AND EMBEDDED THUNDERSTORMS TRAVERSE
THE REGION FROM SOUTHWEST TO NORTHEAST. IFR VISIBILITIES ARE
POSSIBLE DURING HEAVIER DOWNPOURS. MOST OF THIS ACTIVITY WILL REMAIN
NORTH OF GNV. MVFR CIGS AROUND 1500 FT ARE EXPECTED AT GNV THROUGH
14Z. SHOWERS AND EMBEDDED THUNDERSTORMS WILL HAVE THE POTENTIAL TO
BRING PERIODS OF IFR CONDITIONS AND LOCALLY GUSTY WINDS TO THE
REGIONAL TERMINALS AFTER 15Z. NORTHEAST TO EAST SURFACE WINDS WILL
REMAIN NEAR 10 KTS THROUGH 04Z. EAST TO SOUTHEAST WINDS OF 10 TO 20
KT ARE EXPECTED FROM JUST OFF THE SURFACE UP THROUGH 4000 FT THROUGH
00Z. WINDS OFF THE SURFACE WILL BECOME SOUTH TO SOUTHWEST WITH A
RAPID INCREASE IN SPEEDS AFTER 00Z. LOW LEVEL WIND SHEAR MAY BECOME
AN ISSUE AFTER 04Z...AS SOUTHEASTERLY SURFACE WINDS NEAR 10 KT
BECOME SOUTHERLY AND RAPIDLY INCREASE TO NEAR 40 KT AT 3000 FT.

&&

.MARINE...
A WARM FRONT WILL LIFT NORTH ACROSS THE WATERS LATER TODAY. WINDS
WILL INCREASE TO SCA OFFSHORE THIS AFTN AND SCEC NEARSHORE...VEERING
TO THE SOUTH TNGT/TUESDAY WITH THE APPROACH OF THE COLD
FRONT...SHIFTING TO THE WEST TUESDAY NIGHT FOLLOWING THE FRONTAL
PASSAGE. WIDESPREAD SHOWERS ARE EXPECTED TODAY...WITH NUMEROUS
SHOWERS AND SCATTERED TSTMS TONIGHT/TUESDAY WITH THE COLD FRONT.
SCEC TO SCA CONDITIONS WILL PERSIST FOR THE MUCH OF THE LATTER HALF
OF THE WEEK.

RIP CURRENTS: MODERATE RISK THROUGH TUESDAY WITH ONSHORE FLOW AND
ELEVATED SURF.

&&

.HYDROLOGY...
RIVER FLOOD WARNINGS CONTINUE FOR THE ALTAMAHA RIVER AT
BAXLEY...EVERETT CITY...AND CHARLOTTE. A FLOOD WATCH HAS BEEN ISSUED
FOR INTERIOR SE GA UNTIL NOON TUESDAY...WITH ADDITIONAL RAINFALL
AMOUNTS OF 2 TO 4 INCHES POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  72  45  67 /  90  90  10   0
SSI  59  71  50  64 /  90  70  30   0
JAX  63  77  48  70 /  80  70  30   0
SGJ  65  77  52  69 /  60  70  30   0
GNV  63  76  49  71 /  60  80  30   0
OCF  65  77  51  73 /  50  80  40   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...FLOOD WATCH THROUGH TUESDAY MORNING FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 AM EST WEDNESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

ALLEN/NELSON
Hazardous weather outlook, Feb 25, 3:45 AM EST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 AM EST MON FEB 25 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-261100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
345 AM EST MON FEB 25 2013

...A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT AND TUESDAY...

...FLOOD WATCH FOR INTERIOR SOUTHEAST GEORGIA UNTIL NOON TUESDAY...

...SMALL CRAFT ADVISORIES FOR THE OUTER COASTAL WATERS...

...RIVER FLOODING FOR ALTAMAHA RIVER AT BAXLEY...CHARLOTTE AND
EVERETT CITY...

...MODERATE RISK OF RIP CURRENTS THROUGH TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A WARM FRONT WILL CROSS THE AREA TODAY AND TONIGHT. WIDESPREAD SHOWERS
WITH LOCALLY HEAVY RAIN WILL OCCUR OVER EXTREME NORTHEAST FLORIDA
AND SOUTHEAST GEORGIA. A FLOOD WATCH IS IN EFFECT FOR INTERIOR
SOUTHEAST GEORGIA. ISOLATED THUNDERSTORMS WILL BE POSSIBLE...WITH A
FEW STORMS BECOMING STRONG TO LOCALLY SEVERE...ESPECIALLY LATER
TONIGHT.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OUTER COASTAL WATERS.

FLOOD WARNINGS CONTINUE ALONG THE ALTAMAHA RIVER AT BAXLEY...CHARLOTTE
AND EVERETT CITY WILL CONTINUE.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A COLD FRONT WILL SWEEP ACROSS THE AREA TUESDAY. MODERATE TO LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE WITH THE FRONTAL PASSAGE...WITH A
FLOOD WATCH IN EFFECT FOR INTERIOR SOUTHEAST GEORGIA UNTIL NOON
TUESDAY. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
TUESDAY. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS.

SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR THE OUTER COASTAL
WATERS THROUGH TUESDAY NIGHT.

FLOOD WARNINGS CONTINUE ALONG THE ALTAMAHA RIVER AT BAXLEY...CHARLOTTE
AND EVERETT CITY WILL CONTINUE.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Feb 25, 6:04 AM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
604 AM EST MON FEB 25 2013

FLZ021-251130-
SUWANNEE-
604 AM EST MON FEB 25 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUWANNEE COUNTY FOR STRONG WINDS VALID UNTIL 630 AM EST...

AT 604 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF MCALPIN...MOVING EAST AT
25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
MCALPIN...WELLBORN AND HOUSTON THROUGH 630 AM EST. GUSTY WINDS OF
UP TO 45 MPH WILL BE POSSIBLE. HEAVY RAINFALL MAY PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3019 8318 3034 8280 3034 8279 3011 8279
      3004 8303 3007 8307 3008 8308 3010 8314
      3018 8319
TIME...MOT...LOC 1104Z 248DEG 22KT 3014 8305

ALLEN
Special weather statement, Feb 25, 6:36 AM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 AM EST MON FEB 25 2013

FLZ021-022-251215-
COLUMBIA-SUWANNEE-
636 AM EST MON FEB 25 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 715 AM EST...

AT 637 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF WELLBORN...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND WELLBORN...WINFIELD...SUWANNEE VALLEY...LAKE CITY...FIVE
POINTS AND WATERTOWN THROUGH 715 AM EST. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3045 8245 3017 8246 3002 8285 3022 8290
TIME...MOT...LOC 1137Z 243DEG 25KT 3015 8278

SHULER
Special weather statement, Feb 25, 7:21 AM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 AM EST MON FEB 25 2013

FLZ022-023-251300-
BAKER-COLUMBIA-
721 AM EST MON FEB 25 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BAKER
AND EASTERN COLUMBIA COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 800 AM EST...

AT 721 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF OLUSTEE...MOVING
EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND OLUSTEE...SANDERSON AND GLEN SAINT MARY THROUGH 800 AM EST.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3038 8220 3014 8206 3014 8256 3022 8258
TIME...MOT...LOC 1221Z 261DEG 23KT 3018 8247

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:53 PM ESTSpecial Weather StatementJAXClay, Saint Johns67 min
Feb 25, 3:27 AM ESTFlood WatchJAXBaker, Nassau, Suwannee32 hr
Feb 25, 6:04 AM ESTSpecial Weather StatementJAXSuwannee26 min
Feb 25, 6:36 AM ESTSpecial Weather StatementJAXColumbia39 min
Feb 25, 7:21 AM ESTSpecial Weather StatementJAXBaker39 min
Feb 25, 8:37 AM ESTSpecial Weather StatementJAXDuval23 min
Feb 25, 8:48 AM ESTSpecial Weather StatementJAXDuval42 min
Feb 25, 9:03 AM ESTSevere Thunderstorm WarningJAXDuval42 min
Feb 25, 9:08 AM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee52 min
Feb 25, 9:25 AM ESTAreal Flood AdvisoryJAXDuval, Nassau95 min
Feb 25, 9:35 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee40 min
Feb 25, 9:39 AM ESTSpecial Weather StatementJAXDuval51 min
Feb 25, 9:44 AM ESTAreal Flood AdvisoryJAXBaker, Columbia, Hamilton, Suwannee2 hr
Feb 25, 10:13 AM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Union62 min
Feb 25, 10:39 AM ESTSpecial Weather StatementJAXDuval51 min
Feb 25, 11:03 AM ESTSevere Thunderstorm WarningJAXBaker, Duval, Nassau87 min
Feb 25, 11:17 AM ESTAreal Flood AdvisoryJAXDuval, Nassau118 min
Feb 25, 11:44 AM ESTSpecial Weather StatementJAXSaint Johns31 min
Feb 25, 12:08 PM ESTSpecial Marine WarningJAX3 hr
Feb 25, 12:32 PM ESTSpecial Weather StatementJAXDuval28 min
Feb 25, 1:28 PM ESTSpecial Weather StatementJAXDuval47 min
Feb 25, 2:42 PM ESTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee2 hr
Feb 25, 4:42 PM ESTAreal Flood AdvisoryJAXBaker, Columbia, Duval, Nassau, Suwannee2 hr
Feb 25, 5:14 PM ESTSpecial Weather StatementJAXDuval46 min
Feb 25, 5:25 PM ESTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Saint Johns50 min
Feb 25, 5:47 PM ESTAreal Flood AdvisoryJAXClay, Duval58 min
Feb 25, 6:16 PM ESTSpecial Weather StatementJAXDuval44 min
Feb 25, 6:26 PM ESTSpecial Marine WarningJAX94 min
Feb 25, 6:45 PM ESTAreal Flood AdvisoryJAXColumbia, Suwannee90 min
Feb 24, 7:20 PM ESTSevere Thunderstorm WarningJAXClinch, Echols55 min
Feb 24, 7:59 PM ESTSpecial Weather StatementJAXClinch, Echols61 min
Feb 24, 8:57 PM ESTRiver Flood WarningJAXJeff Davis, Montgomery, Toombs14 days
Feb 25, 10:27 AM ESTRiver Flood WarningJAXBrantley17 days
Feb 25, 10:45 AM ESTRiver Flood WarningJAXEchols15 days

Nearby

Severe Thunderstorm Warnings in Florida, 2013Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.